Kodai Mathematical Journal

Ruscheweyh's univalence criterion and quasiconformal extensions

Ikkei Hotta

Full-text: Open access

Abstract

Ruscheweyh extended the work of Becker and Ahlfors on sufficient conditions for a normalized analytic function on the unit disk to be univalent there. In this paper we refine the result to a quasiconformal extension criterion with the help of Becker's method. As an application, a positive answer is given to an open problem proposed by Ruscheweyh.

Article information

Source
Kodai Math. J. Volume 33, Number 3 (2010), 446-456.

Dates
First available in Project Euclid: 5 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1288962552

Digital Object Identifier
doi:10.2996/kmj/1288962552

Mathematical Reviews number (MathSciNet)
MR2754331

Zentralblatt MATH identifier
1208.30023

Citation

Hotta, Ikkei. Ruscheweyh's univalence criterion and quasiconformal extensions. Kodai Math. J. 33 (2010), no. 3, 446--456. doi:10.2996/kmj/1288962552. https://projecteuclid.org/euclid.kmj/1288962552.


Export citation